# SDR QXEA0101059

- Difficulty date: June 21, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 9,467 hours, 13,288 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX - DURING PREFLIGHT INSPECTION, FLIGHT CREW NOTED ACRID ODOR IN BOTH THE FLIGHT COMPARTMENT AND THE CABIN. INSPECTED RADIO RACK, FLIGHT COMPARTMENT INSTURMENTS, AND CIRCUIT BREAKERS. NO DEFECTS NOTED. COULD NOT DUPLICATE. AIRCRAFT OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
